ISSN 1234-3099 (print version)
ISSN 2083-5892 (electronic version)
SCImago Journal Rank (SJR) 2018: 0.763
Rejection Rate (2017-2018): c. 84%
Mathematicae Graph Theory 20(2) (2000) 181-195 DOI: 10.7151/dmgt.1118
Slovak University of Technology
Faculty of Civil Engineering, Department of Mathematics
Radlinského 11, 813 68 Bratislava, Slovakia
L'udoví t Niepel
Kuwait University, Faculty of Science
Department of Mathematics & Computer Science
P.O. box 5969 Safat 13060, Kuwait
We prove a necessary and sufficient condition under which a connected graph has a
connected P3-path graph. Moreover, an analogous condition for connectivity of
the Pk-path graph of a connected graph which does not contain a cycle of length
smaller than k+1 is derived.
Keywords: connectivity, path graph, cycle.
2000 Mathematics Subject Classification: 05C40, 05C38.
Received 20 July 1999
Revised 20 March 2000